MAUDE Adverse Event Report: ARGON MEDICAL DEVICES CO-AXIAL INTRODUCER NEEDLE 17GA X 14.3CM

ARGON MEDICAL DEVICES CO-AXIAL INTRODUCER NEEDLE 17GA X 14.3CM
Model Number MCXS1820MX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 06/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the product experience report, there was no sample to be returned.Additionally, no photographic or visual evidence of any kind was provided which would have allowed for the allegation to be reviewed.Without such evidence, this complaint could not be confirmed and determining a definite root cause and corrective action is not possible.If the sample is returned at a future date, a follow-up report will be submitted.
 
Event or Problem Description
The patient underwent ct guided puncture biopsy of a space occupying lesion in the middle and lower lobe of the right lung.After the surgery, a small amount of pneumothorax appeared, and the patient did not feel unwell and did not require special treatment.The condition of pneumothorax was continuously observed.No joint use equipment.

Brand Name
CO-AXIAL INTRODUCER NEEDLE 17GA X 14.3CM
Common Device Name
CO-AXIAL INTRODUCER NEEDLE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key17225667
Report Number0001625425-2023-01111
Device Sequence Number20634852
Product Code KNW
UDI-Device Identifier00886333001972
UDI-Public00886333001972
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K980004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/23/2025
Device Model NumberMCXS1820MX
Device Catalogue NumberMCXS1820MX
Device Lot Number11333142
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2023
Initial Report FDA Received Date06/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown